Analysis & PDE

  • Anal. PDE
  • Volume 11, Number 3 (2018), 555-581.

The endpoint perturbed Brascamp–Lieb inequalities with examples

Ruixiang Zhang

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/apde.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the folklore endpoint multilinear kj-plane conjecture originating in a paper of Bennett, Carbery and Tao where the almost sharp multilinear Kakeya estimate was proved. Along the way we prove a more general result, namely the endpoint multilinear kj-variety theorem. Finally, we generalize our results to the endpoint perturbed Brascamp–Lieb inequalities using techniques in earlier sections.

Article information

Source
Anal. PDE, Volume 11, Number 3 (2018), 555-581.

Dates
Received: 3 May 2016
Revised: 17 May 2017
Accepted: 29 September 2017
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.apde/1513774526

Digital Object Identifier
doi:10.2140/apde.2018.11.555

Mathematical Reviews number (MathSciNet)
MR3738255

Zentralblatt MATH identifier
1378.42008

Subjects
Primary: 42B10: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type

Keywords
Brascamp–Lieb inequality polynomial method

Citation

Zhang, Ruixiang. The endpoint perturbed Brascamp–Lieb inequalities with examples. Anal. PDE 11 (2018), no. 3, 555--581. doi:10.2140/apde.2018.11.555. https://projecteuclid.org/euclid.apde/1513774526


Export citation

References

  • J. Bennett, “Transversal multilinear harmonic analysis”, lecture slides, 2012, http://www.uam.es/departamentos/ciencias/matematicas/AFA/Escorial2012/abstracts/slides/Bennett.pdf.
  • J. Bennett, “Aspects of multilinear harmonic analysis related to transversality”, pp. 1–28 in Harmonic analysis and partial differential equations, edited by P. Cifuentes et al., Contemp. Math. 612, Amer. Math. Soc., Providence, RI, 2014.
  • J. Bennett and N. Bez, “Some nonlinear Brascamp–Lieb inequalities and applications to harmonic analysis”, J. Funct. Anal. 259:10 (2010), 2520–2556.
  • J. Bennett, A. Carbery, and T. Tao, “On the multilinear restriction and Kakeya conjectures”, Acta Math. 196:2 (2006), 261–302.
  • J. Bennett, A. Carbery, M. Christ, and T. Tao, “The Brascamp–Lieb inequalities: finiteness, structure and extremals”, Geom. Funct. Anal. 17:5 (2008), 1343–1415.
  • J. Bennett, A. Carbery, M. Christ, and T. Tao, “Finite bounds for Hölder–Brascamp–Lieb multilinear inequalities”, Math. Res. Lett. 17:4 (2010), 647–666.
  • J. Bennett, N. Bez, T. Flock, and S. Lee, “Stability of the Brascamp–Lieb constant and applications”, preprint, 2015. To appear in Amer. J. Math.
  • J. Bourgain, “Besicovitch type maximal operators and applications to Fourier analysis”, Geom. Funct. Anal. 1:2 (1991), 147–187.
  • J. Bourgain, “Moment inequalities for trigonometric polynomials with spectrum in curved hypersurfaces”, Israel J. Math. 193:1 (2013), 441–458.
  • J. Bourgain, “On the Schrödinger maximal function in higher dimension”, Proc. Steklov Inst. Math. 280 (2013), 46–60.
  • J. Bourgain and C. Demeter, “The proof of the $l^2$ decoupling conjecture”, Ann. of Math. $(2)$ 182:1 (2015), 351–389.
  • J. Bourgain and L. Guth, “Bounds on oscillatory integral operators based on multilinear estimates”, Geom. Funct. Anal. 21:6 (2011), 1239–1295.
  • A. Carbery and S. I. Valdimarsson, “The endpoint multilinear Kakeya theorem via the Borsuk–Ulam theorem”, J. Funct. Anal. 264:7 (2013), 1643–1663.
  • L. Guth, “The endpoint case of the Bennett–Carbery–Tao multilinear Kakeya conjecture”, Acta Math. 205:2 (2010), 263–286.
  • L. Guth, “A short proof of the multilinear Kakeya inequality”, Math. Proc. Cambridge Philos. Soc. 158:1 (2015), 147–153.
  • L. Guth, “Degree reduction and graininess for Kakeya-type sets in $\mathbb{R}^3$”, Rev. Mat. Iberoam. 32:2 (2016), 447–494.
  • L. Guth, “A restriction estimate using polynomial partitioning”, J. Amer. Math. Soc. 29:2 (2016), 371–413.
  • L. Guth, “Restriction estimates using polynomial partitioning, II”, preprint, 2016.
  • F. John, “Extremum problems with inequalities as subsidiary conditions”, pp. 187–204 in Studies and essays presented to R. Courant on his 60th birthday, January 8, 1948, Interscience, New York, 1948.
  • E. H. Lieb, “Gaussian kernels have only Gaussian maximizers”, Invent. Math. 102:1 (1990), 179–208.
  • D. M. Oberlin and E. M. Stein, “Mapping properties of the Radon transform”, Indiana Univ. Math. J. 31:5 (1982), 641–650.
  • T. Tao, “A partial converse to Bézout's theorem”, blog post, 25 September 2012, https://terrytao.wordpress.com/2012/09/25/a-partial-converse-to-bezouts-theorem/.